# SDR HEEA0015109

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT MONITOR TEST AND WILL NOT WORK WITH OTHER ACTUATORS.
